Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 121, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 24, 2009, 12:15 AM CST for 8 counties in Texas; Caddo Parish, De Soto Parish, Sabine Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2009, 12:15 AM CST (06:15 UTC)
- Expired
- Dec 24, 2009, 3:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo Parish, LA, De Soto Parish, LA, Sabine Parish, LA, Angelina County, TX, Harrison County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 1:20 AM CST | FLASH FLOOD | 6 N Broaddus, TX | SAN AUGUSTINE COUNTY SHERIFFS OFFICE REPORTS FLOODING AT THE INTERSECTION OF HWY 103 AND FM 1277. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 240615
FFWSHV
LAC017-031-085-TXC005-203-347-365-401-403-405-419-240915-
/O.NEW.KSHV.FF.W.0121.091224T0615Z-091224T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 AM CST THU DEC 24 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ANGELINA COUNTY IN EASTERN TEXAS...
EASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
WESTERN SABINE COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF CENTER...
SOUTHEASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
PANOLA COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF CARTHAGE...
EXTREME SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
WESTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
NORTHWESTERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 315 AM CST
* AT 1209 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN AND EXTENDING FROM THE
COMMUNITY OF ZAVALLA...TO NEAR GARRISON...TO CARTHAGE IN DEEP EAST
TEXAS. DOPPLER RADAR INDICATES THAT THESE THUNDERSTORMS ARE SHOWING A
TENDENCY TO REDEVELOP OVER THE SAME AREAS...LEADING TO EXTENDED PERIODS
OF HEAVY RAIN. 2 TO 3 INCHES OF HEAVY RAIN ARE POSSIBLE WITH THESE
STORMS...POSSIBLY OVER A SHORT PERIOD OF TIME.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASKOM...
TIMPSON...TENAHA...SHELBYVILLE...PATROON...NEUVILLE...MELROSE...
MARTINSVILLE...JOAQUIN...GARRISON...ELYSIAN FIELDS...DEBERRY...
BLAND LAKE...BECKVILLE...STONEWALL...LOGANSPORT AND GREENWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3109 9464 3108 9468 3258 9441 3257 9375
3255 9373 3252 9375 3249 9369 3243 9366
3116 9390 3113 9403 3111 9405 3103 9447
$$
18What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 9:32 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Dec 23, 9:32 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CST WED DEC 23 2009
.DISCUSSION...
UPDATES OUT FOR NEW TORNADO WATCH 806 UNTIL 12Z/6AM. WARM FRONT
DRAPED NORTH OF THE I-20 CORRIDOR WITH MOISTURE PLENTY THICK ON
THE SOUNDING...BUT STILL SOME DRY AIR ALOFT. THE AFTERNOON ROUND
OF TSTM ACTIVITY IS STILL LIFTING OUT ACROSS THE NORTHERN
TIER...WHILE MORE DEVELOPMENT COMING IN OVER THE SOUTHWEST CORNER.
MEANWHILE...THE FRONT AND UPPER LOW COMING OUT INTO CENTRAL TX...NOW
PAST ABILENE. FLASH FLOODING IS A GREAT CONCERN INTO THE
OVERNIGHT AS WELL AS THE TORNADO THREAT. SEVERAL AREAS QUITE
SOAKED FROM FIRST ROUND. AS THE SQUALL LINE DEVELOPS AND MOVES OUR
WAY...WE WILL TRANSITION INTO AN INCREASED DAMAGING WIND THREAT FROM
ANY BOWING SEGMENTS BY DAYBREAK. /24/
&&
.AVIATION...
MVFR CIGS FOR MOST WITH CONVECTIVE ISSUES AS WELL BRINGING DOWN
VSBY AND VARYING SFC WINDS. SOUTHEAST FLOW OVERNIGHT WILL SHIFT TO
SOUTHWEST ALONG THE FRONT AND REMAIN RATHER GUSTY INTO THE
AFTERNOON WITH GUSTS AROUND 30 KTS LIKELY AS THE COLD AIR SPREADS
BACK INTO THE REGION AFTER DAYBREAK. WE/LL KEEP MVFR AT LEAST AS
COLD AIR DEEPENS AND WIND VEER MORE WESTERLY DURING THE AFTERNOON.
VFR EXPECTED BEYOND TOMORROW AND INTO THE WEEKEND. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 56 30 47 30 / 100 70 10 10 10
MLU 60 60 31 47 30 / 100 70 10 10 10
DEQ 54 54 25 43 26 / 100 70 20 10 10
TXK 54 54 29 43 30 / 100 70 20 10 10
ELD 57 57 29 46 28 / 100 70 20 10 10
TYR 49 49 28 45 30 / 100 70 10 10 10
GGG 51 51 26 47 30 / 100 70 10 10 10
LFK 52 55 30 50 31 / 100 70 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010-012>014.
OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: OKZ077.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-150-151-153.
&&
24Hazardous weather outlook, Dec 23, 11:49 AM CST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CST WED DEC 23 2009 ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096- 097-108>112-124>126-136>138-150-151-153-241230- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-RUSK-PANOLA-SHELBY- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. LAZ011-017>022-TXZ149-152-165>167-241230- RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY. RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO PONDING OF ROADWAYS AND LOW LYING AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. 05
In the hours before
Local storm report, Dec 23, 8:14 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 SE LINDEN 33.00N 94.35W
12/23/2009 CASS TX EMERGENCY MNGR
FLOODING REPORTED ON HWY 125 SOUTHEAST OF LINDEN.
&&
JTALLEYLocal storm report, Dec 23, 8:15 PM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM DENSE FOG 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 8:17 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 9:08 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD ATLANTA 33.12N 94.16W
12/23/2009 CASS TX BROADCAST MEDIA
FLOODING ON MAIN ST CAUSING CARS TO BE WASHED ON
SIDEWALKS.
&&
JTALLEYLocal storm report, Dec 23, 10:27 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG LUFKIN 31.33N 94.73W
12/23/2009 ANGELINA TX LAW ENFORCEMENT
WIDESPREAD DAMAGE ACROSS PORTIONS OF LUFKIN. TREES DOWN
ON HOUSES AND POWER LINES DOWN.
&&
JTALLEYLocal storm report, Dec 23, 10:41 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1041 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD FULTON 33.61N 93.81W
12/23/2009 LITTLE RIVER AR LAW ENFORCEMENT
AN UNDERPASS ON HWY 355 IN FULTON IS FLOODED BY HEAVY
RAIN.
0945 PM FLASH FLOOD HOPE 33.67N 93.59W
12/23/2009 HEMPSTEAD AR LAW ENFORCEMENT
FLOODING IS REPORTED AT THE INTERSECTION OF COUNTY ROAD
332 AND COUNTY ROAD 209.
&&
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:12 PM CST | Tornado Warning | SHV | Cass | 33 min |
| Dec 23, 6:36 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 24 min |
| Dec 23, 6:40 PM CST | Tornado Warning | SHV | Bowie, Cass | 50 min |
| Dec 23, 6:58 PM CST | Tornado Warning | SHV | Cass, Marion | 32 min |
| Dec 23, 7:12 PM CST | Tornado Warning | SHV | Rusk | 48 min |
| Dec 23, 7:25 PM CST | Tornado Warning | SHV | Bowie, Cass | 35 min |
| Dec 23, 7:28 PM CST | Flash Flood Warning | SHV | Bowie, Cass | 4 hr |
| Dec 23, 7:45 PM CST | Tornado Warning | SHV | Rusk | 35 min |
| Dec 23, 8:45 PM CST | Tornado Warning | SHV | Harrison, Marion | 45 min |
| Dec 23, 9:18 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 42 min |
| Dec 23, 9:25 PM CST | Tornado Warning | SHV | Cass, Harrison, Marion | 50 min |
| Dec 23, 9:29 PM CST | Flash Flood Warning | SHV | Cass | 3 hr |
| Dec 23, 10:06 PM CST | Tornado Warning | SHV | Cass | 39 min |
| Dec 23, 10:13 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 47 min |
| Dec 23, 10:26 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches | 49 min |
| Dec 23, 10:52 PM CST | Tornado Warning | SHV | Panola, Shelby | 38 min |
| Dec 23, 11:09 PM CST | Tornado Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 51 min |
| Dec 23, 11:39 PM CST | Tornado Warning | SHV | Panola, Shelby | 51 min |
| Dec 23, 11:51 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 39 min |
| Dec 24, 12:23 AM CST | Tornado Warning | SHV | Harrison, Panola | 41 min |
| Dec 24, 12:41 AM CST | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion | 4 hr |
| Dec 24, 1:05 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 12 days |
| Dec 24, 1:12 AM CST | River Flood Warning | SHV | Gregg | 34 hr |
| Dec 24, 1:51 AM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 39 min |
| Dec 24, 2:08 AM CST | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 37 min |
| Dec 24, 2:35 AM CST | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Dec 24, 2:41 AM CST | Tornado Warning | SHV | Sabine, Shelby | 49 min |
| Dec 24, 3:18 AM CST | Tornado Warning | SHV | Sabine | 42 min |
| Dec 24, 4:49 AM CST | Winter Storm Warning | SHV | Red River | 23 hr |
| Dec 24, 4:49 AM CST | Winter Weather Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Marion and 6 more | 23 hr |
| Dec 24, 5:54 AM CST | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 4 hr |
| Dec 24, 6:38 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Dec 24, 6:40 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 36 hr |
| Dec 24, 6:42 AM CST | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 10 days |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Smith, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Rusk | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 26 hr |
| Dec 24, 9:44 AM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 49 hr |
| Dec 24, 9:47 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 25 hr |
| Dec 24, 9:49 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 25 hr |
| Dec 24, 2:48 AM CST | Tornado Warning | SHV | Bossier, Webster | 27 min |
| Dec 24, 2:54 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 51 min |
| Dec 24, 3:03 AM CST | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 42 min |
| Dec 24, 3:23 AM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 37 min |
| Dec 24, 3:37 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 4 hr |
| Dec 24, 4:17 AM CST | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 43 min |
| Dec 24, 4:21 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 39 min |
| Dec 24, 4:28 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 47 min |
| Dec 24, 4:54 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 51 min |
| Dec 24, 4:59 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 46 min |
| Dec 24, 5:21 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River | 39 min |
| Dec 24, 5:24 AM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 51 min |
| Dec 24, 5:27 AM CST | Tornado Warning | SHV | Caldwell, LaSalle | 63 min |
| Dec 24, 5:32 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union | 4 hr |
| Dec 24, 5:40 AM CST | Tornado Warning | SHV | Bienville, Lincoln | 50 min |
| Dec 24, 6:14 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln | 46 min |
| Dec 24, 6:18 AM CST | Tornado Warning | SHV | Natchitoches | 42 min |
| Dec 24, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 56 min |
| Dec 24, 6:53 AM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 52 min |
| Dec 24, 7:18 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Union | 42 min |
| Dec 24, 7:30 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln | 45 min |
| Dec 24, 7:33 AM CST | Severe Thunderstorm Warning | SHV | Union | 42 min |
| Dec 24, 7:51 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 54 min |
| Dec 24, 9:23 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 37 min |
| Dec 24, 12:02 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 6 days |
| Dec 24, 12:02 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 6 days |
| Dec 24, 12:30 PM CST | River Flood Warning | SHV | Bienville, Bossier | 7 days |
Nearby
Flash Flood Warnings in Texas, 2009Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.